CSpace

Browse/Search Results:  1-10 of 17 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
The Fucik spectrum of Schrodinger operator and the existence of four solutions of Schrodinger equations with jumping nonlinearities 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 10, 页码: 7000-7097
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Schrodinger equation  Minimax principle  Morse theory  Maximum principle  Exact homology sequences  
Existence and bifurcation of solutions for a double coupled system of Schrodinger equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2015, 卷号: 58, 期号: 8, 页码: 1607-1620
Authors:  Tian RuShun;  Zhang ZhiTao
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
bifurcation  system of Schrodinger equations  positive solution  synchronized solution branch  
existenceandbifurcationofsolutionsforadoublecoupledsystemofschrodingerequations 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 8, 页码: 1607
Authors:  Tian Rushun;  Zhang Zhitao
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
On the Fucik point spectrum for Schrodinger operators on R-N 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2009, 卷号: 5, 期号: 2, 页码: 305-317
Authors:  Bartsch, Thomas;  Wang, Zhi-Qiang;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Fucik spectrum  Schrodinger operator  nonlinear Schrodinger equations  jumping nonlinearity  critical point theory  
Existence and non-existence of solutions for a class of Monge-Ampere equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 7, 页码: 2849-2875
Authors:  Zhang, Zhitao;  Wang, Kelei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Monge-Ampere equations  Moving plane  Implicit Function Theorem  Leray-Schauder degree theory  Bifurcation  
Multiple Solutions for Asymptotically Linear Elliptic Systems 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2008, 卷号: 15, 期号: 6, 页码: 673-688
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  variational method  strongly indefinite functional  
Solutions of a nonlinear Dirac equation with external fields 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2008, 卷号: 190, 期号: 1, 页码: 57-82
Authors:  Ding, Yanheng;  Ruf, Bernhard
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Some remarks on the critical point theory 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2007, 卷号: 30, 期号: 2, 页码: 223-234
Authors:  Li, Chong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
mountain pass theorem  order intervals  Morse theory  minimax method  
Solutions of a system of diffusion equations 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2007, 卷号: 2, 期号: 1, 页码: 117-139
Authors:  Ding, Yanheng;  Luan, Shixia;  Willem, Michel
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Spectrum  infinitely many homoclinics  asymptotically linear  superlinear  critical points  
Multiple homoclinics in a Hamiltonian system with asymptotically or super linear terms 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2006, 卷号: 8, 期号: 4, 页码: 453-480
Authors:  Ding, Yanheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
spectrum  infinitely many homoclinics  asymptotically linear  superlinear  critical points